MathSciNet Relay Station
MathSciNet bibliographic data
MR550967 (81c:10042) 10G15
Evans, Ronald J. Unambiguous evaluations of bidecic Jacobi and Jacobsthal sums. J. Austral. Math. Soc. Ser. A 28 (1979), no. 2, 235–240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement